Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: H | K
Number of items: 2.


Heaton, Andrew, Abo-Zaed, Mohammad, King, Andy, Micheal, Codish (2000) A Simple Polynomial Groundness Analysis for Logic Programs. Journal of Logic Programming, 45 (1-3). pp. 143-156. ISSN 0743-1066. (doi:10.1016/S0743-1066(00)00006-6) (KAR id:37583)


King, Andy (2000) Pair-sharing over rational trees. Journal of Logic Programming, 46 (1-2). pp. 139-155. ISSN 0743-1066. (doi:10.1016/S0743-1066(00)00009-1) (KAR id:37582)

This list was generated on Tue Jul 14 23:33:47 2020 BST.